Home
You Are Here: Home » Old Forums Archive » Drugs » Coriciden

Coriciden


— Posted by Jimmy Long on 3:35 pm on Mar. 27, 2002

how do you know if you have been poisoned by the Chlorinphorem Maleate in Coriciden? i know its supposed to cause nausea and other symptoms, but i took a box of Coriciden (16 pills) and the next day, it felt like something was dripping down the back of my throat, and today, my back hurts, i have a cough, and my nose is stopped up. Do i just have a common cold, or could this mean something more serious? I know I’ve had colds where my back has hurt before, but it just seems that this happened the day after i took the Coriciden. Any add. info or help would be appreciated. Thanks.


— Posted by LSD for me on 5:40 pm on Mar. 27, 2002

Your stupid for taking triple-C, that shit will kill ya. Stick to the shit that says it only contains dextromethorphan and nothin else. Like the lozengers in the bag the contain 15 mg of DXM in each one and nothin else.


— Posted by Jimmy Long on 9:57 pm on Mar. 27, 2002

Thanks for the info i found out already, but it didnt help one bit to find out if im gonna die or not. Maybe i could relay that info to someone on my death bed.


— Posted by Jimmy Long on 11:13 pm on Mar. 27, 2002

Nevermind, i think im just sick, feel free any of you mods to lock this post. Nyquil seems to help, and i dont think that would be the case if my insides were rotting.


— Posted by Rebo on 5:34 pm on Mar. 28, 2002

I replied to your email yesterday………..


Leave a Comment

Scroll to top